# SDR 0101951153

- Difficulty date: May 23, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- Aircraft time: 74,571 hours, 29,980 cycles
- Engine: Pwa JT9D20
- Engine time: 62,522 hours, 25,781 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: 8TJ141AAG1
- Part serial: BB2372
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 42,268 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 80 KTS ON TAKEOFF ROLL, THE NR 3 ENGINE FAIL LIGHT ILLUMINATED.  THE CREW OBSERVED THE NR 3 N1 AND N2 INDICATIONS DECREASING AND ABORTED TAKEOFF AT 100 KTS.  THE EPR INDICATION WAS REPORTED AS NORMAL.  MAINTENANCE REPLACED THE N1 TRANSMITTER AND OPERATED THE ENGINE WITH ALL INDICATIONS NORMAL.  THE N2 DISCREPANCY COULD NOT BE DUPLICATED.
